# SDR SWI2025F01107

- Difficulty date: June 5, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION FOUND ON PAX DOOR AFT INTERCOSTAL DD7.     (C-CHECK RO 8/21/2025)    REMOVED AND INSTALLED NEW PAX DOOR AFT INTERCOSTAL DD7 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
